Back to Search Start Over

Exact solution for semi-flexible partially directed walks at an adsorbing wall.

Authors :
Owczarek, Aleksander L.
Source :
Journal of Statistical Mechanics: Theory & Experiment; Nov2009, Vol. 2009 Issue 11, p1-1, 1p
Publication Year :
2009

Details

Language :
English
ISSN :
17425468
Volume :
2009
Issue :
11
Database :
Complementary Index
Journal :
Journal of Statistical Mechanics: Theory & Experiment
Publication Type :
Academic Journal
Accession number :
97701236
Full Text :
https://doi.org/10.1088/1742-5468/2009/11/P11002